# SDR VNAA2023120320020

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R319066
- Condition: Dented
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118205 DISCREPANCY: CUSTOMER REQUESTS TRFKE0017YRN PAX DOOR DENT AT FS330.75 AND FS339. - 4.6" LONG X 2,4" WIDE X 0.94 DEEP BE WORKED AT THIS VISIT DUE TO THE DEPTH, WIDTH AND LENGTH OF THE DENT. CORRECTIVE ACTION: REPAIRED DENTED AREA IAW MHIRJ REO 690-52-11-874 REV. -- DATED 2023-11-06
